A Diophantine equation in virus structure.

George Xeroudakes

Mathematica Scandinavica (1975)

  • Volume: 37, page 102-104
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Xeroudakes, George. "A Diophantine equation in virus structure.." Mathematica Scandinavica 37 (1975): 102-104. <http://eudml.org/doc/166430>.

author = {Xeroudakes, George},
journal = {Mathematica Scandinavica},
pages = {102-104},
title = {A Diophantine equation in virus structure.},
url = {http://eudml.org/doc/166430},
volume = {37},
year = {1975},

AU - Xeroudakes, George
TI - A Diophantine equation in virus structure.
JO - Mathematica Scandinavica
PY - 1975
VL - 37
SP - 102
EP - 104
UR - http://eudml.org/doc/166430
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.